# SDR SWAA2022030179122

- Difficulty date: March 10, 2021
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737*
- Aircraft serial: 32490
- Aircraft time: 53,274 hours, 31,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB NUTPLATE STRIP BS 787-792 RBL 2 0 WL 156 / REPLACED ACB NUTPLATE STRIP BS 787-792 RBL 20 WL 156 PER SRM 51-40-02-0G-0 AND DWG 146A0081
